동안신경마비 환자에서 고용량 메칠프레드니솔론 정주 후 발생한 난치성 딸꾹질 1예
A Case of Intractable Hiccups Associated with High Dose Intravenous Methylprednisolone in a Patient with Third Nerve Palsy
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
The etiology of intractable hiccups is most commonly idiopathic. However, they are occasionally associated with some underlying disorders including gastro-esophageal reflux disease. There are a few previous reports describing the association of intractable hiccups with high dose corticosteroid. We experienced an unusual case of intractable hiccups following a high dose intravenous methylprednisolone therapy in a patient with right third nerve palsy. Since methylprednisolone is commonly used in various neurological problems, physicians should be aware of its possible side effect including intractable hiccups.
Abstract
The etiology of intractable hiccups is most commonly idiopathic. However, they are occasionally associated with some underlying disorders including gastro-esophageal reflux disease. There are a few previous reports describing the association of intractable hiccups with high dose corticosteroid. We experienced an unusual case of intractable hiccups following a high dose intravenous methylprednisolone therapy in a patient with right third nerve palsy. Since methylprednisolone is commonly used in various neurological problems, physicians should be aware of its possible side effect including intractable hiccups.
참고문헌 (10)
- Davis JN, "An experimental study of hiccup", Brain, 93, pp.851~872 (1970)
- Alderfer BS, "Treatment of intractable hiccupswith olanzapine following recent severe traumatic brain injury.J Neuropsychiatry", Clin Neurosci, 18, pp.551~552 (2006)
- Lewis JH, "Hiccups: causes and cures", J Clin Gastroenterol, 7, pp.539~552 (1985)
- de Seze J, "Pathologic laughing and intractable hiccups canoccur early in multiple sclerosis", Neurology, 67, pp.1684~1686 (2006)
- Rosenberger J, "A renaltransplant patient with intractable hiccups and review of theliterature", Transpl Infect Dis, 7, pp.86~88 (2005)
- Thompson DF, "Drug-induced hiccups", AnnPharmacother, 31, pp.367~369 (1997)
- Dickerman RD, , Clin Neuropharmacol, 24, pp.62~64 (2001)
- Feldman S, "Effect of adrenocorticalhormones on evoked potentials in the brain stem", Neurology, 11, pp.109~115 (1961)
- Rastogi RB, "Adrenocorticoids control 5-hydroxytryptamine metabolism in rat brain", Neural Transm, 42, pp.63~71 (1978)
- Lim BS, "Acase of steroid induced intractable hiccup -a rare sidereaction-", Tuberc Respir Dis, 38, pp.304~308 (1991)
